# SDR ASAA2025042957621

- Difficulty date: April 29, 2025
- Submitted: May 5, 2025
- Operation: Air carrier
- Aircraft: N263AK
- Make and model: Boeing 737990ER
- Aircraft serial: 62471
- Aircraft time: 30,848 hours, 10,051 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Binding
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA REPORTS L1 DOOR IS DIFFICULT TO OPEN AND MAKES GRINDING SOUNDS. GROUNDED - YES. PERFORMED GVI OF L1 DOOR. NOTED GRINDING SOUND & VIBRATION IN THE AREA OF THE TORQUE TUBE, POSSIBLY THE TORQUE TUBE ASSIST SPRING. REF SDS 52-10-00-005. FOUND L-1 DOOR CENTER ASSIST SPRING DISPLACED AND BENT. REF LOGPAGE 62971051, WHILE CLOSING L1 DOOR FROM OUTSIDE SLOWLY, GRINDING SOUND HEARD CONSISTENTLY. REMOVED L1 DOOR SIDED WALL PANEL JUST FWD OF L1 DOOR OPERATED DOOR NO NOISE COMING FROM TORQUE TUBE ASSIST SPRINGS & ASSIST SPRINGS FOUND SECURE REF AMM 25-21-31-420-801. REINSTALLED PANEL REF AMM 25-21-31-420-802, APPLIED GREASE TO L-1 DOOR & OPERATED SEVERAL TIMES NO MORE NOISE NOTED REF. AMM 12-25-11-640-801, ACCOMPLISHED L-1 DOOR SYSTEM TEST & FORCE TO OPEN & CLOSE DOOR 500 INCH POUNDS TO CLOSE & 300 INCH POUNDS TO OPEN IN LIMITS, OUTSIDE HANDLE RETRACTS SMOOTHLY & FARED AFTER GREASED. REF AMM 52-11-00-700-804 STEP 4.E.3.
